# SDR OLJ2001F00000

- Difficulty date: June 14, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N896LL
- Make and model: Aerosp SA365N1
- Aircraft serial: 6294
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stud
- Part number: 365A13301723
- Condition: Departed
- Location: Vertical Fin
- Component: Horizontal Stab, Urocop
- Component part number: 365A1330301905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND VERTICAL FIN DEPARTED AIRCRAFT DURING FLIGHT.  CAUSE:  FATIGUE ON ONE STUD LEADING TO FAILURE OF OTHER STUDS.
